# SDR CA140926013

- Difficulty date: September 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 5,136 hours
- Engine: Ge GE90115B
- System (JASC): 2213 · Flight Controller
- Part: Fmc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INCIDENT DETAILS:PAN PAN DECLARED AT 40W DUE TO LOSS OF 2 FMCS.  AUTOPILOT SERVICEABLE.REBOOTED SYSTEM,NOW OK,CANX PAN PAN WITH ATC.CARRYING ON   RESOLUTION ON THE MAT FOUND MSG 31-83172 NOT ACTIVE. GRND TEST THROUGH MAT TEST PASS. NO FAULT HISTORY.
